×

zbMATH — the first resource for mathematics

On properties of regressive sets. (English) Zbl 0192.05202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. C. E. Dekker, Infinite series of isols, Proc. Sympos. Pure Math., Vol. V, American Mathematical Society, Providence, R.I., 1962, pp. 77 – 96. · Zbl 0171.27001
[2] T. G. McLaughlin, Strong reducibility on hypersimple sets, Notre Dame J. Formal Logic 6 (1965), 229 – 234. · Zbl 0143.01202
[3] Emil L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284 – 316. · Zbl 0063.06328
[4] C. E. M. Yates, Recursively enumerable sets and retracing functions, Z. Math. Logik Grundlagen Math. 8 (1962), 331 – 345. · Zbl 0111.00904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.